# SDR UPS00233483

- Difficulty date: July 17, 2000
- Submitted: August 2, 2000
- Operation: Air carrier
- Aircraft: N924UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19234
- Aircraft time: 48,339 hours, 35,505 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI, 2 SUSPECT CRACKS ON FRAME BS 277 ON RT SIDE OF CONTROL CABIN AT STR 15 AND 16.  FRAME REPAIRED IAW SRM 51-40-2 FIG 1.
